Skip to Content

How can I get klonopin for my anxiety and sleep disorder I only sleep about 3 maybe 4 hours a day a?

Responses (5)

Anonymous 29 Aug 2010

Hello,

I take klonopin (clonazepam).-

You must make an appoinment with a pshyachiarist, they are the ones who prescribe this sort of medication, you need a prescription for it.

Do not buy anything online, they are fake and dangerous.-

Take care.-

booter46 29 Aug 2010

my doctor prescribed them because he didnt want to give me xanax .and they did help my anxiety and help me sleep better.my first question on this site was is klonopin like xanax? My doctor had no problem writing a scrip for klonopin but treated me like addict when i ask for xanax and i got some great answers from people like maso4169 --sweetlemon--astrokittycat--on my question

arcanoidcyst16 30 Aug 2010

I am here for you as well my friend.I have also been taking Klonopin for 2 years now.So I can tell you literally anything you would like to know about it.Good Luck with the Anxiety BOOSTER42!!! Let me know if you need any help with the site or anything else on here.:)

(Bryan)

marla12622287 12 Jul 2017

Xanax works much faster and is more prone to abuse. It can also cause rebound anxiety which simply means that when it wears off or u run out your anxiety will be worse than before u started taking it. Xanax also has a more severe withdrawal effect. But withdrawal from either of these drugs are very serios, causing more anxiety, insomnia, high blood pressure and in some cases psychosis and death

arcanoidcyst16 30 Aug 2010

I have been on KLONOPIN for 2 years now.So you can ask me almost any question that you would like to know about it.I can tell you almost anything about the medication.If you are trying to get Klonopin.It is available by RX only.Which means PRESCRIPTION ONLY and can only be obtained from either a SHRINK or what ever doctor is doing your TREATMENT PLAN for your ANXIETY.I hope that I was of some help to you.I can also tell you 1 thing about this medication from my own personal experience.That this medication can and will cause EXTREME EXCESSIVE DROWSINESS.Which basically mean's.(It WILL make you tired.)

booter46 30 Aug 2010

aranoidcyst16 good answer i just started taking it --do you take the same dose ? have you built up a tollerance?I take 3 mgs a day is this too much? it does make me sleep like a baby which i like but i dont want to abuse it ( i been know to do that) but so far its helped with anxiety and i would like too keep taking it

arcanoidcyst16 30 Aug 2010

Yes!!! Over time you will have to gradually raise the dosage but you shouldn't have to.Unless you have been taking it 4 six to eight months or LONGER.If you don't feel the same effects as you used to.Then that means it is time for a RAISE in the amount of dosage.The answer to your question is NO!!! I don't think 3mgs a day is too much BOOSTER.I mean if you are taking what your doctor has prescribed to you.Then you should be fine.If you are not then you need to start taking the right amount.That's all I can say.If you have any more questions about KLONOPIN.Let ME know.I can answer them.:)

toslow44 22 Mar 2017

I have the same question?? I have been taking clonazepam 1 milligram 3 times a day for the last 7 years my doctor retired left me with different doctor and she took me off no ween down or anything I really feel like crap I took it for many reasons anxiety of course seizure and pain and now it's gone how do I find a doctor that will help me with this problem thank you

Joesph1 13 Nov 2017

I only sleep 3 hours a night I sleep walk I have panic attacts

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions